# SDR COMA9630095

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 2530 · Buffet/Galleys
- Part: Warming Pot
- Part number: 6500192
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNING ODOR NOTICED AT GALLEY AREA.  REPLACED COFFEE WARMING POT.
